# SDR USAAD01026

- Difficulty date: February 9, 2001
- Submitted: March 12, 2001
- Operation: Air carrier
- Aircraft: N922VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48142
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Piston
- Part number: 1D322404REVC
- Condition: Failed
- Location: Nlg
- Part time: 40,766 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STL-PIT - FLT 742 - AFTER TAKEOFF, THE LANDING GEAR WAS RETRACTED THE NOSE GEAR UNSAFE LIGHT STAYED ILLUMINATED.  THE AIRCRAFT RETURNED TO THE FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE NOSE GEAR PISTON AXLE ASSEMBLY.  (M)
